Volume 1, Issue 3 (10-1998)                   IJPR 1998, 1(3): 151-157 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

J. Ghanbari, M. Shadmehri. A model for the evolution of massive stars. IJPR. 1998; 1 (3) :151-157
URL: http://ijpr.iut.ac.ir/article-1-308-en.html
Abstract:   (13690 Views)
This article has no abstract.
Full-Text [PDF 483 kb]   (3281 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb